# SDR HEEA968103

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6220 · Main Rotor Head
- Part: Vibration Absorb
- Part number: 350A31003306
- Condition: Bolt Broke
- Location: M/R
- Part time: 2,195 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING BOLT BROKE OFF AND THE NUTPLATE BROKE OFF AND BOTH PIECES ARE INSIDE TUBE.
